# SDR UALA2010091603446

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 41,504 hours, 5,174 cycles
- Engine: Pwa PW4090
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011401
- Part serial: 94
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMT MESSAGE PAGE SHOWS AIMS CABINET LRM, ACE MONITORING TEST FAULTS MAINT MESS 31-51033. CPM GG (M0100).  ACE MONITORING TEST FAULTS MAINT.  MESS 31-51033. ACP FIM TASK 31-44 TASK 869.UP TO C.  TRIED RESETTING MODULE IAW MT, NO HELP.  R & R CPM GG (M010) AND RELOADED SOFTWARE. OPS CHECK NORMAL.
